# SDR SWAA2017101117022

- Difficulty date: October 3, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER BULKHEAD RAIL CORRODED AT BS 500I, BETWEEN RBL 9 TO RBL 21.  R&R BULKHEAD RAIL PER SRM AND DWG.
